# SDR SWIA200717836

- Difficulty date: January 2, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 22,596 hours, 33,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A CRACK UNDER LOCK FASTENER FWD AND AFT STRINGER NEXT TO 3RD STEP, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CRACKED BRACKETS ON PAX DOOR SECURED IAW EMB 120 SRM 51-40-02.
